MAUDE Adverse Event Report: Moximed,Inc MISHA Knee System; Medial Knee Implanted Shock Absorber

Moximed,Inc MISHA Knee System; Medial Knee Implanted Shock Absorber
Catalog Number 2-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The misha removal was completed without complication.The device was reported to be intact at time of removal.A review of manufacturing records indicates that the product conformed to design and manufacturing specifications.The cause of the event remains unknown.
 
Event or Problem Description
It was reported that patient underwent misha implantation for oa.More than 10 months later, the patient experienced knee stiffness, thought to be associated with lower back issues.The surgeon recommended a debridement procedure; however, the patient requested the removal of the device.The patient underwent misha removal, no further information was received.

Brand Name
MISHA Knee System
Common Device Name
Medial Knee Implanted Shock Absorber
Manufacturer (Section D)
Moximed,Inc
46602 landing parkway
fremont CA 94538 -330
Manufacturer (Section G)
Moximed, Inc
46602 landing parkway
fremont CA 94538 -330
Manufacturer Contact
farhan shahab
46602 landing parkway
fremont, CA 94538--330
+1(510)887-3328
MDR Report Key50885470
Report Number3008274656-2026-00003
Device Sequence Number10744766
Product Code QVV
UDI-Device Identifier00856047005795
UDI-Public00856047005795
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
DEN220033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2-1001
Device Lot Number25041601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown